# SDR QR9R2023013100001

- Difficulty date: January 31, 2023
- Submitted: January 31, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720229150
- Aircraft time: 3,020 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: None
- Part number: 41800876400
- Part serial: 400269
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW SAS AND BACK-UP SAS FAILED DURING RUN-UP; WOULD NOT PASS AP TEST AFTER NUMEROUS AVIONIC RESETS. TEST FLIGHT: CONDUCTED AIRBUS REBOOT PRIOR TO MOC, DURING AP TEST YAW CAUTION DISPLAYED ON BOTH PILOTS PFDS, AP1 AND AP2 YAW SAS, ACTUATOR, SAS BACKUP DISPLAYED ON CAD DURING AUTOPILOT TEST. AUTOPILOT TEST RAN TWICE. ALL ASSOCIATED AUTOPILOT CIRCUIT BREAKERS RESET IN BETWEEN AUTOPILOT TESTS. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14.
